MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''
Model Number TW160072IMLD
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the investigation, it is suspected that cotton fibers may have originated from personnel clothing.Improper use of protective garments and caps by some individuals likely allowed fibers to detach from collars or cuffs and fallen inside the product due to static electricity.The product packaging inspectors missed to identify the defective product, resulting in defective product entering the market.To address and contain this issue, packaging and inspection operators were strengthened and trained in standardized operation, strengthen the sense of responsibility, and improved their awareness of product quality.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
 
Event or Problem Description
Customer reported cotton fibers were found inside the syringe, making it unusable.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23692121
Report Number3014312726-2025-00215
Device Sequence Number9193103
Product Code MEG
UDI-Device Identifier00818392015041
UDI-Public(01)00818392015041(10)04502006
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04502006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown